# SDR CALA0600252

- Difficulty date: July 15, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N17345
- Make and model: Boeing 7373T0
- Aircraft serial: 23583
- Aircraft time: 58,512 hours, 26,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C807351
- Condition: Corroded
- Location: Bs 954-994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR Z-ANGLE CORRODED FROM STA 954-994.  THE Z-ANGLE WAS REPLACED IAW SRM 51-40-02.
